# SDR SWAA2021080487605

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 494-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 494-500A RBL24.5 WL157 FLOOR TO SIDEWALL SHIELD IS CORRODED. / [01] EVALUATED CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORROSION TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN THE SRM. REPLACE PER SRM 51-10-02-0G-0; [03] REMOVED FCB AFT SHIELD AT BS494-BS500A; RBL24.5; WL 157 PER SRM 51-40-02-0G-0; [04] LOCATED; DRILLED; AND INSTALLED NUTPLATES ON FCB AFT SHIELD BS494-BS500A; RBL24.5; WL157. PER DWG 143A0080; AND SRM 51-40-05-0G-0; [05] VERIFIED;LOCATED; DRILLED; AND INSTALLED NUTPLATES ON FCB AFT SHIELD BS494-BS500A; RBL24.5; WL157. PER DWG 143A0080; AND SRM 51-40-05-0G-0.; [06] INSTALLATION DOCUMENTED ON TTG8Q005PPLQ; [07] VERIFIED INSTALLED ON TTG8Q005PPLQ; [08] VERIFIED INSTALLATION DOCUMENTED ON TTG8Q005PPLQ. FAULT COMPLETE.
